# SDR UHLA2011030800136

- Difficulty date: March 8, 2011
- Submitted: March 29, 2011
- Operation: Air carrier
- Aircraft: N647RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000067
- Aircraft time: 17,372 hours, 10,777 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION RT SEAT TRACK BEAM AT FR 14, 15, 16, 17 INTERSECTIONS.  REMOVED AND REPLACED RT SEAT TRACK BEAM IAW EMB 170 SRM 51-40-02, 51-43-01, 51-43-02, 51-41-01, AND 51-41-02.
